# SDR REXA2019111801632

- Difficulty date: October 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Bs 691-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAIL RBL9 BTW FS 691-836, 836-847+51, 847+51 -977. (TCI 100-20).
FLOOR SEAT RAIL RBL9 BTW FS691-836, 836-847+51 AND 847+51-977 AT PAX CABIN FWD WET AREA WAS REPLACED PER CRJ-900 AMM 53-00-49-000-801 PAR. C (CONFIG.A07). CORROSION LEVEL 2.
